MathSciNet Relay Station
MathSciNet bibliographic data
MR1486369 42A24
D'Antonio, Lawrence A.; Waterman, Daniel A summability method for Fourier series of functions of generalized bounded variation. Analysis 17 (1997), no. 2-3, 287–299.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement